Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Atandt

Accutane - Acne Immediately Returned

Recommended Posts

A month or so ago I finished a 6 Month course of accutane (my 2nd course) which cleared my acne amazingly. I was totally clear. On finishing the course a week later I noticed I was getting smaller spots again, so my doctor prescribed me another month. I started this extra month and I cleared up again. After finishing this month extra... I stopped and almost straight away started to break out again! It's so frustrating. now almost a month later I am suffering more again. I took a big dose plus an extra month so don't think the dose could have been to low? What could be causing it to return immediately?!! My derm is confused.. And so am I! Any help/experience would be welcomed

Share this post


Link to post
Share on other sites

Hmm does your derm prescribe topicals to use after accutane? Maybe it's something as simple as a moisturizer you're using or your cleanser?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×